# SDR FDEA201004231316

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB15881
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR 1 SLAT LOWER SIDE BETWEEN NR 1 AND NR 2 TRACK FOUND EXTRUSION WITH CRACK.  REPAIR CARRIED OUT IAW EA 8-5750-137977:   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
